# SDR SIMA20230610001

- Difficulty date: June 10, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N809MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000022
- Aircraft time: 37,654 hours, 28,089 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 17060287002
- Condition: Corroded
- Location: Aft Galley Rh Ce
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY RH CENTER INTERCOSTAL FLOOR SUPPORT CORRODED BETWEEN FR 89-90 (LEVEL 2 CORROSION)-C/A-RAR AFT GALLEY RH CENTER INTERCOSTAL FLOOR SUPPORT BETWEEN FR 89 - FR 90 IAW EMB 170 SRM 51-40-08.
